Alert archive / Michigan / Flash Flood Warnings in 2013
Flash Flood Warning 3, NWS Detroit, MI
NWS Detroit, MI issued this flash flood warning at Sep 9, 2013, 9:13 AM EDT for Lenawee County, Michigan. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2013, 9:13 AM EDT (13:13 UTC)
- Expired
- Sep 9, 2013, 2:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Flood severity
- None
County Lenawee County, MI
The radar
The Detroit radar (KDTX), 106 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 1.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
295
WGUS53 KDTX 091313
FFWDTX
MIC091-091800-
/O.NEW.KDTX.FF.W.0003.130909T1313Z-130909T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
913 AM EDT MON SEP 9 2013
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LENAWEE COUNTY IN SOUTHEAST MICHIGAN...
* UNTIL 200 PM EDT
* AT 908 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR INDICATED BETWEEN 1 TO 4 INCHES OF RAIN
HAD ALREADY FALLEN ACROSS NORTHWEST LENAWEE COUNTY. SPOTTER
REPORTS ACROSS HILLSDALE COUNTY INDICATE OVER 5 INCHES OF RAIN
WITH FLOODING ONGOING. THUNDERSTORMS WILL CONTINUE ACROSS THE
ENTIRE COUNTY THROUGH THE MORNING. ADDITIONAL RAINFALL OF 1 TO 3
INCHES IS LIKELY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ADRIAN...BLISSFIELD...HUDSON...TECUMSEH...ADDISON...BRITTON...
CEMENT CITY...CLAYTON...CLINTON...DEERFIELD AND ONSTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS. IF YOU ENCOUNTER A FLOODED ROAD...TURN
AROUND...DONT DROWN!
&&
LAT...LON 4176 8436 4207 8435 4208 8377 4172 8376
4172 8377
$$
RBP3 follow-up statements
172
WGUS73 KDTX 091355
FFSDTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
955 AM EDT MON SEP 9 2013
MIC091-091800-
/O.CON.KDTX.FF.W.0003.000000T0000Z-130909T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LENAWEE MI-
955 AM EDT MON SEP 9 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LENAWEE COUNTY UNTIL 200
PM EDT...
AT 946 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL BETWEEN ADRIAN AND TECUMSEH.
ANOTHER CLUSTER OF THUNDERSTORMS BETWEEN BATTLE CREEK AND JACKSON
WAS MOVING SOUTHEAST AND SHOULD ENTER NORTHWEST LENAWEE COUNTY
AROUND 11 AM EDT.
DOPPLER RADAR INDICATED AROUND AN INCH OF RAINFALL FOR MOST OF THE
COUNTY AND 3 TO 4.5 INCHES OF RAINFALL IN THE NORTHWEST PORTION OF
THE COUNTY. THE THUNDERSTORMS BETWEEN BATTLE CREEK AND JACKSON WILL
PRODUCE UP TO ANOTHER 3 INCHES OF RAIN WHEN IT MOVES OVER LENAWEE
COUNTY BETWEEN 11 AM AND 1230 PM EDT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
ADRIAN...BLISSFIELD...HUDSON...TECUMSEH...ADDISON...BRITTON...CEMENT
CITY...CLAYTON...CLINTON...DEERFIELD AND ONSTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. IF YOU ENCOUNTER A FLOODED ROAD...TURN AROUND... DONT DROWN!
&&
LAT...LON 4176 8436 4207 8435 4208 8377 4172 8376
4172 8377
$$
RBP117
WGUS73 KDTX 091500
FFSDTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1100 AM EDT MON SEP 9 2013
MIC091-091800-
/O.CON.KDTX.FF.W.0003.000000T0000Z-130909T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LENAWEE MI-
1100 AM EDT MON SEP 9 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LENAWEE COUNTY UNTIL 200
PM EDT...
AT 1052 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL BETWEEN ADRIAN AND JACKSON.
THESE STORMS WERE MOVING SOUTHEAST AROUND 20 MPH AND WERE WEAKENING
AS THEY MOVE INTO THE COUNTY. THE STORMS WILL CONTINUE TO WEAKEN AS
THEY MOVE THROUGH THE COUNTY THROUGH 1230 PM EDT.
DOPPLER RADAR INDICATED AROUND AN INCH OF RAINFALL FOR MOST OF THE
COUNTY AND 3 TO 4.5 INCHES OF RAINFALL IN THE NORTHWEST PORTION OF
THE COUNTY. THE ADDITIONAL THUNDERSTORMS WILL PRODUCE ANOTHER INCH
OF RAIN FOR THE NORTHWEST PART OF THE COUNTY THROUGH NOON.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING
INCLUDE...ADRIAN...ADDISON...CEMENT CITY...AND ONSTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4176 8436 4207 8435 4208 8377 4172 8376
4172 8377
$$
RBP885
WGUS73 KDTX 091604
FFSDTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1204 PM EDT MON SEP 9 2013
MIC091-091617-
/O.CAN.KDTX.FF.W.0003.000000T0000Z-130909T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LENAWEE MI-
1204 PM EDT MON SEP 9 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LENAWEE COUNTY IS
CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. ADDITIONAL LIGHT RAIN ACROSS THE
COUNTY WILL NOT BE OF SIGNIFICANCE. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4176 8436 4207 8435 4208 8377 4172 8376
4172 8377
$$
MMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 6:59 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Sep 9, 6:59 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 659 AM EDT MON SEP 9 2013 .AVIATION... //DISCUSSION... A BAND OF SHOWERS AND THUNDERSTORMS HAVE BEEN SLOWLY ADVANCING TO THE EAST ACROSS SRN MI THIS MORNING...MARKING THE LEADING EDGE OF A MID LEVEL MOISTURE AND INSTABILITY SURGE. THIS REGION OF CONVECTION WILL SLOWLY TRACK ACROSS THE TERMINALS IN THE 12Z TO 16Z TIME FRAME. MODEL SOUNDINGS AND RECENT OBSERVATIONS SUGGEST A WIDE FLUCTUATION IN CEILINGS THIS MORNING AS THESE SHOWERS AND LOW LEVEL MOISTURE ARRIVE. THE LOW LEVEL FLOW WILL VEER MORE TO THE SOUTH THIS AFTERNOON AND WILL LEAD TO A RAPID IMPROVEMENT IN CIGS. FOR DTW...A LITTLE BETTER INSTABILITY THAN EARLIER EXPECTED COULD MEAN A GOOD HOUR OR TWO OF MODERATE TO HEAVY RAINFALL. THE CHANCES FOR THUNDERSTORMS WILL DECREASE THIS AFTERNOON...BUT NOT END ENTIRELY AS SURFACE BASED INSTABILITY BEGINS TO INCREASE. //DTW THRESHOLD THREATS... * MEDIUM CONFIDENCE IN CEILINGS BELOW 5000 FT THIS MORNING AND EARLY THIS AFTERNOON. * MEDIUM CONFIDENCE IN THUNDERSTORMS THIS MORNING. LOW CONFIDENCE THIS AFTERNOON. && .PREV DISCUSSION...ISSUED 314 AM EDT MON SEP 9 2013 SHORT TERM...TODAY AND TONIGHT AN IMPRESSIVE WARM AIR ADVECTION REGIME WILL OVERSPREAD THE GREAT LAKES REGION TODAY AS THE MID LEVEL RIDGE EXPANDS FROM THE PLAINS STATES ACROSS THE OH/TN VALLEYS. THE EASTWARD ADVANCEMENT OF AN UPPER WAVE ACROSS THE NRN PLAINS TODAY WILL FORCE SFC LOW PRESSURE TO ADVANCE ACROSS THE UP TONIGHT...LIFTING A WARM FRONT ACROSS SRN MI. THE 00Z MODEL SUITE INITIALIZED THE STRONG MOISTURE GRADIENT OVER THE GREAT LAKES REGION RATHER WELL. THE EASTWARD ADVANCEMENT OF THIS MOISTURE WILL SEND PRECIP WATER VALUES TO 1.8 INCHES THIS AFTERNOON. THE REGION OF MOISTURE ADVECTION IN THE 925-700MB LAYER IS MARKED BY AN EXPANDING REGION OF SHOWERS NOW ADVANCING ACROSS WRN LOWER MI. DESPITE OVERALL WEAK ISENTROPIC ASCENT WITHIN A FAIRLY STABLE THERMAL PROFILE...THE WATER VAPOR LOOP SHOWS A WEAK MID LEVEL SHORT WAVE OVER WISCONSIN. THIS IMPULSE WILL CONTINUE TO ENHANCE LIFT WITHIN THE ADVANCING MOISTURE FIELD AND SHOULD LEAD TO A FAIRLY HEALTHY COVERAGE OF SHOWERS ADVANCING FROM W-E THIS MORNING INTO EARLY AFTERNOON. THE OVERALL QPF FROM THESE SHOWERS SHOULD REMAIN LOW. MID LEVEL ANTICYCLONIC VORTICITY WILL THEN OVERSPREAD SRN MI THIS AFTERNOON AND EVENING ALONG THE LEADING EDGE OF A DEEP ELEVATED MIXED LAYER /EML/ MOVING IN FROM THE UPPER MS VALLEY. SO DESPITE BUILDING INSTABILITY DURING THE AFTERNOON AND EVENING...THIS SHOULD EFFECTIVELY CAP THE ATMOSPHERE TO CONVECTION. THE CAPPING BUILDS IN MORE QUICKLY ACROSS THE NORTH LATER TODAY. IN LIGHT OF MODEL SOUNDINGS...THERE MAY BE A SLIGHT OPPORTUNITY FOR SOME THUNDERSTORM INITIATION ALONG/SOUTH OF A DETROIT TO ANN ARBOR LINE THIS AFTERNOON AS POTENTIAL INSTABILITY BUILDS PRIOR TO THE CAPPING INVERSION. THE CLOUDS AND SHOWERS WILL KEEP TEMPS ON THE COOL SIDE FOR THE FIRST HALF OF THE DAY. THE WINDS WILL TURN TO THE SOUTH THIS AFTERNOON MARKING THE BEGINNING OF GOOD LOW LEVEL THERMAL ADVECTION...WHICH SHOULD CAUSE MAX TEMPS /OVER 80 IN MANY LOCALS/ TO OCCUR LATE IN THE DAY. THE DEEP EML WITHIN THE WARM SECTOR WILL FULLY OVERSPREAD SE MI TONIGHT AND WILL SUSTAIN A HEALTHY CAP...LIKELY KEEPING ANY CONVECTION NORTH OF THE FORECAST AREA. A SUBSTANTIAL SOUTHWESTERLY SFC GRADIENT AND GOOD LOW LEVEL WARM AIR ADVECTION WILL LEAD TO A VERY MILD NIGHT. MODEL SFC TEMPS ARE USUALLY TOO COLD IN THESE INSTANCES...WHICH SUPPORTS GOING ABOVE MOS GUIDANCE FOR MINS /LOW TO MID 70S/. LONG TERM...TUESDAY THROUGH SUNDAY 06Z MESOANALYSIS REVEALS THAT WARM TEMPERATURES ALOFT ASSOCIATED WITH THE EML OVER THE CENTRAL PLAINS HAVE BEGUN TO RESPOND TO THE APPROACHING MID-LEVEL WAVE OVER THE NORTHERN INTERIOR MTN WEST. H85 TEMPERATURES WELL INTO THE MID 20SC ARE NOW BEING DRAWN NORTHEAST INTO WESTERN IA/MN AS A RESULT OF THE DEVELOPING SOUTHERLY GRADIENT. AS THE WAVE SHEARS OUT AND ZIPS NORTH OF THE AREA IN RESPONSE TO THE DEAMPLIFYING UPPER PATTERN, THIS RIBBON OF WARM AIR WILL FOLD INTO SOUTHEAST MICHIGAN AND PROVIDE THE RESERVOIR OF WARM AIR NECESSARY FOR ALL LOCATIONS TO WARM INTO THE LOW TO MID 90S ON TUESDAY AS THE BOUNDARY LAYER MIXES TO 800MB DURING THE AFTN. DESPITE REINFORCEMENT IN THE FORM OF SOLID WARM ADVECTION WITHIN THE DEVELOPING WSW GRADIENT, WILL SHY AWAY FROM THE EVEN WARMER VALUES OFFERED BY THE 00Z NAM GIVEN THAT THE WARMEST AIR ALOFT WILL ALREADY BE EAST OF THE AREA BY 18Z. FOR WEDNESDAY, A CONSENSUS EXISTS AMONG THE 00Z GUIDANCE THAT THE BAROCLINIC ZONE ASSOCIATED WITH THE PASSING WAVE WILL SETTLE NEAR THE SAGINAW VALLEY ON WED MORNING. THE FRONT WILL MAKE ONLY VERY SLOW PROGRESS THROUGH THE CWA DURING THE DAY WED AS IT ALIGNS WITH INCREASINGLY ZONAL UPPER FLOW AND IS FURTHER SLOWED BY DIURNAL HEATING. THE EML WILL STILL BE FIRMLY IN PLACE DURING THIS TIME, SO THERE IS HESITATION AT THIS TIME TO BUY INTO NWP THAT ARE PRODUCING QPF ACROSS THE SOUTHERN PORTION OF THE CWA, ESPECIALLY DURING THE FIRST HALF OF THE DAY. INSTEAD, LOCATIONS FROM METRO DETROIT AND SOUTH ARE EXPECTED TO MAKE ANOTHER RUN TOWARD 90 DEGREES WHILE LOCATIONS NORTH OF THE FRONT SEE HIGHS CLOSER TO 80-85 ALONG WITH AN INCREASE IN CLOUD COVER. A DROP IN HIGH TEMPERATURES OF ABOUT 30 DEGREES IS FORECAST TO TAKE PLACE OVER THE FOLLOWING COUPLE DAYS AS A SERIES OF HIGH LATITUDE WAVES AMPLIFY TROUGHING OVER THE GREAT LAKES REGION. THE FIRST SHOT OF COOLER AIR WILL CORRESPOND WITH THE ARRIVAL OF THE WAVE CURRENTLY OVER WESTERN CANADA ON WEDNESDAY NIGHT, WHEN AN INCREASE TO A BLANKET CHANCE POP SEEMS WARRANTED, PARTICULARLY ACROSS THE SOUTHERN HALF OF THE CWA WHERE BETTER MOISTURE QUALITY WILL RESIDE. AS NOTED IN THE PREVIOUS FORECAST, THE COOL DOWN WILL COME IN THE FORM OF A SERIES OF PASSING FRONTS OCCURRING MAINLY IN THE 06Z THURSDAY TO 06Z FRIDAY PERIOD. AS A RESULT, HIGH TEMPERATURES WILL FALL INTO THE 70S ON THURSDAY AND WELL INTO THE 60S FOR FRIDAY AS H85 TEMPS FALL TO AROUND 0C. LOWS WILL DIP INTO THE 40 TO 50 DEGREE RANGE, WITH SOME 30S POSSIBLE IN OUTLYING AREAS AS STRONG CANADIAN HIGH PRESSURE SETTLES OVER THE AREA FOR THE WEEKEND. MARINE... LOW PRESSURE WILL RAPIDLY ADVANCE ACROSS UPPER MICHIGAN TONIGHT...SENDING A WARM FRONT ACROSS LAKE HURON. WINDS WILL VEER FROM S-SE TO SW TONIGHT WITH THE PASSAGE OF THE WARM FRONT. THERE WILL BE A SIGNIFICANT INCREASE IN THE GRADIENT TONIGHT. STRONG WARM AIR ADVECTION WILL LIMIT THE MIXING OF THESE WINDS TO THE LAKE SURFACE AND SHOULD KEEP WIND GUSTS OVER THE OPEN WATERS AT OR BELOW 25 KNOTS. A COLD FRONT WILL THEN SLOWLY ADVANCE SOUTH ACROSS LAKE HURON TUESDAY THROUGH TUESDAY NIGHT. THIS FRONT WILL WEAKEN BUT A SECONDARY FRONT IS FORECAST TO PUSH ACROSS THE LAKES WEDNESDAY NIGHT. WINDS WILL VEER TO THE NORTHWEST WITH THE PASSAGE OF THIS SECONDARY FRONT. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....SC SHORT TERM...SC LONG TERM....JVC MARINE.......SC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Sep 9, 3:42 AM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 342 AM EDT MON SEP 9 2013 LCZ422-423-460-LEZ444-MIZ047>049-053>055-060>063-068>070-075-076-082- 083-100745- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 342 AM EDT MON SEP 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LC AND SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY MAINLY FOR THE DETROIT METRO AREA AND POINTS SOUTH. THESE STORMS WILL NOT BE SEVERE BUT WILL BE CAPABLE OF PRODUCING BRIEF HEAVY DOWNPOURS AND WIND GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ361>363-421-422-441>443-462>464-100745- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 342 AM EDT MON SEP 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY MAINLY FOR THE DETROIT METRO AREA AND POINTS SOUTH. THESE STORMS WILL NOT BE SEVERE BUT WILL BE CAPABLE OF PRODUCING BRIEF HEAVY DOWNPOURS AND WIND GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Sep 9, 7:48 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 748 AM EDT MON SEP 9 2013 MIZ082-091300- LENAWEE- 748 AM EDT MON SEP 9 2013 ...SPECIAL WEATHER STATEMENT... AT 745 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 11 MILES WEST OF HUDSON...MOVING SOUTHEAST AT 15 MPH. OCCASIONAL CLOUD TO GROUND LIGHTNING AND FREQUENT DOWNPOURS ARE POSSIBLE WITH THIS STORM. SIGNIFICANT PONDING OF WATER ON THE ROADS IS POSSIBLE. * THE THUNDERSTORM WILL BE NEAR... HUDSON BY 830 AM EDT... MORENCI BY 900 AM EDT... MOTORISTS SHOULD BE ALERT TO POOR VISIBILITIES IN HEAVY RAIN AND WATER COVERED ROADS. SC
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 8:35 AM EDT | Areal Flood Advisory | DTX | Lenawee | 5 hr |
| Sep 9, 3:49 PM EDT | Small Craft Advisory | DTX | 24 hr |
Nearby
Flash Flood Warnings in Michigan, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.